MAUDE Adverse Event Report: RESOLVE SURGICAL TECHNOLOGIES CABLE TENSIONER WITH PISTOL GRIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

RESOLVE SURGICAL TECHNOLOGIES CABLE TENSIONER WITH PISTOL GRIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.221.015
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from depuy synthes reports an event in united kingdom as follows: it was reported that during a procedure on (b)(6) 2022, the cable tensioner was not tensioning and stripping the cables.The spare tensioner was opened to complete the procedure.There was a ten (10) minutes of surgical delay.There was no patient harm.This report is for one (1) cable tensioner with pistol grip this is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Part # 03.221.015 synthes lot # p204209 supplier lot # p204209 release to warehouse date: june 26, 2015 supplier: rti surgical no ncrs were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: a product investigation was conducted.The product was returned to depuy synthes for evaluation.The depuy synthes team forwarded the device to the supplier which conducted a visual inspection of the returned device.It was reported that the device is not tensioning and stripping the cables.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed.Inspection results for this device are as follows: upon initial visual inspection of the device no significant damage or signs of excessive wear were observed.With no cable installed, the device cycles smoothly with the ratcheting and release functions working properly.Device was checked for function by using two known good bits and the device was able to be tensioned up to the 50 kg mark on the tensioner smoothly with no problems observed.Th e bits which were used at the time of the complaint were not returned with the device, so the function of these components is not known.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H3, h6: a device history record (dhr) review was conducted: part # 03.221.015 synthes lot # p204209 supplier lot # p204209 release to warehouse date: june 26, 2015 supplier: rti surgical no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CABLE TENSIONER WITH PISTOL GRIP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
RESOLVE SURGICAL TECHNOLOGIES
375 river park circle
marquette MI 49855
Manufacturer (Section G)
RESOLVE SURGICAL TECHNOLOGIES
375 river park circle
marquette MI 49855
Manufacturer Contact
brandee sandy
375 river park circle
marquette, MI 49855
9062269909
MDR Report Key15167953
Report Number1833824-2022-00060
Device Sequence Number4800554
Product Code LXH
UDI-Device Identifier07611819500051
UDI-Public(01)07611819500051
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.221.015
Device Lot NumberP204209
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer08/18/2022
10/07/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date09/12/2022
10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CABLE/WIRE
Patient SexUnknown